Perturbed bifurcation theory. (English) Zbl 0254.47080


47J05 Equations involving nonlinear operators (general)
Full Text: DOI


[1] Dean, E. T., & P. L.Chambré, Branching of solutions of some nonlinear eigenvalue problems. J. Math. Phys.11, 1567-1574 (1970). · Zbl 0191.11902 · doi:10.1063/1.1665295
[2] Dean, E. T., & P. L.Chambré, On the solutions of the nonlinear eigenvalue problem 175-01. Bull. Amer. Math. Soc.76, 595-600 (1970). · Zbl 0206.40502 · doi:10.1090/S0002-9904-1970-12450-8
[3] Keener, J. P., Buckling imperfection sensitivity for columns and spherical caps. Quart. Appl. Math. (to appear). · Zbl 0284.73029
[4] Keener, J. P., Some modified bifurcation problems with application to imperfection sensitivity in buckling. Ph. D. thesis, California Institute of Technology, Pasadena, California 1972.
[5] Keener, J. P., & H. B.Keller, Perturbed bifurcation and buckling of circular plates, Conference on Ordinary and Partial Differential Equations, University of Dundee. Lecture Notes in Mathematics280, 286-293. Berlin Heidelberg New York: Springer 1972. · Zbl 0254.73044
[6] Keener, J. P., & H. B.Keller, Positive solutions of convex nonlinear eigenvalue problems. J. Diff. Eqs. (to appear). · Zbl 0287.35074
[7] Keller, H. B., & W. F.Langfrod, Iterations, perturbations and multiplicities in nonlinear bifurcation problems. Arch. Rational Mech. Anal.43, 83-108 (1972). · Zbl 0249.47058
[8] Krasnosel’skii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations. Oxford: Pergamon Press 1964.
[9] Laetsch, T. W., Eigenvalue problems for positive monotonic nonlinear operators. Ph. D. thesis, California Institute of Technology, Pasadena, California 1969.
[10] Sather, D., Branching of solutions of an equation in Hilbert space. Arch. Rational Mech. Anal.36, 47-64 (1970). · Zbl 0189.14902 · doi:10.1007/BF00255746
[11] Vainberg, M. M., & V. A.Trenogin, The methods of Lyapunov and Schmidt in the theory of nonlinear equations and their further development. Russian Math. Surveys17, No. 2, 1-60 (1962). · Zbl 0117.31904 · doi:10.1070/RM1962v017n02ABEH001127
[12] Westreich, D., Bifurcation theory in a Banach space. Ph. D. thesis, Yeshiva Univ., New York City, N.Y. 1971. · Zbl 0219.47059
[13] Malkin, I. G., Some problems in the theory of nonlinear oscillations. State Pub. House of Tech. and Theory Lit., Moscow (1956); English translation AEC-tr-3766 (Book 1, Book 2), U.S. Dept. of Comm., N.B.S., Inst. for Applied Tech. 1959.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.